Volume 2, issue 1 (1998)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Intersections in hyperbolic manifolds

Igor Belegradek

Geometry & Topology 2 (1998) 117–144
Bibliography
1 M T Anderson, Metrics of negative curvature on vector bundles, Proc. Amer. Math. Soc. 99 (1987) 357 MR870801
2 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, Progress in Mathematics 61, Birkhäuser (1985) MR823981
3 I O Belegradek, Conformally flat Seifert manifolds, Siberian Adv. Math. 3 (1993) 1 MR1236751
4 I Belegradek, Some curious Kleinian groups and hyperbolic 5–manifolds, Transform. Groups 2 (1997) 3 MR1439244
5 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
6 M Bestvina, M Feighn, Stable actions of groups on real trees, Invent. Math. 121 (1995) 287 MR1346208
7 N Bourbaki, Integration, Livre VI, Hermann (1952)
8 B H Bowditch, Discrete parabolic groups, J. Differential Geom. 38 (1993) 559 MR1243787
9 B H Bowditch, Geometrical finiteness with variable negative curvature, Duke Math. J. 77 (1995) 229 MR1317633
10 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
11 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston (editor D B A Epstein), London Math. Soc. Lecture Notes 111, Cambridge University Press (1984)
12 M Coornaert, T Delzant, A Papadopoulos, Géométrie et théorie des groupes, Lecture Notes in Mathematics 1441, Springer (1990) MR1075994
13 A Dold, Lectures on algebraic topology, Die Grundlehren der mathematischen Wissenschaften 200, Springer (1972) MR0415602
14 P Eberlein, B O’Neill, Visibility manifolds, Pacific J. Math. 46 (1973) 45 MR0336648
15 W M Goldman, Topological components of spaces of representations, Invent. Math. 93 (1988) 557 MR952283
16 W M Goldman, M E Kapovich, B Leeb, Complex hyperbolic manifolds homotopy equivalent to a Riemann surface, to appear
17 P A Griffiths, J W Morgan, Rational homotopy theory and differential forms, Progress in Mathematics 16, Birkhäuser (1981) MR641551
18 M Gromov, H B Lawson Jr., W Thurston, Hyperbolic 4–manifolds and conformally flat 3–manifolds, Inst. Hautes Études Sci. Publ. Math. (1988) MR1001446
19 N Gusevskii, H Klimenko, Fox–Artin arc and constructing Kleinian groups acting on $S^3$ with limit set a wild Cantor set, Internat. J. Math. 6 (1995) 19 MR1307301
20 F Hirzebruch, Topological methods in algebraic geometry, Die Grundlehren der Mathematischen Wissenschaften 131, Springer (1966) MR0202713
21 M È Kapovich, Flat conformal structures on three-dimensional manifolds: the existence problem I, Sibirsk. Mat. Zh. 30 (1989) 60, 216 MR1025290
22 M E Kapovich, On hyperbolic $4$–manifolds fibered over surfaces, preprint (1993)
23 N H Kuiper, Hyperbolic 4–manifolds and tesselations, Inst. Hautes Études Sci. Publ. Math. (1988) MR1001447
24 N H Kuiper, Fairly symmetric hyperbolic manifolds, from: "Geometry and topology of submanifolds II (Avignon, 1988)", World Sci. Publ., Teaneck, NJ (1990) 165 MR1068741
25 W B R Lickorish, L C Siebenmann, Regular neighbourhoods and the stable range, Trans. Amer. Math. Soc. 139 (1969) 207 MR0239605
26 W L Lok, Deformations of locally homogeneous spaces and Kleinian groups, PhD thesis, Columbia University (1984)
27 F Luo, Constructing conformally flat structures on some Seifert fibred 3–manifolds, Math. Ann. 294 (1992) 449 MR1188130
28 F Luo, Möbius structures on Seifert manifolds I, J. Differential Geom. 42 (1995) 634 MR1367404
29 S Matsumoto, Foundations of flat conformal structure, from: "Aspects of low-dimensional manifolds", Adv. Stud. Pure Math. 20, Kinokuniya (1992) 167 MR1208312
30 J J Millson, M S Raghunathan, Geometric construction of cohomology for arithmetic groups I, Proc. Indian Acad. Sci. Math. Sci. 90 (1981) 103 MR653949
31 J W Milnor, J D Stasheff, Characteristic classes, Annals of Mathematics Studies 76, Princeton University Press (1974) MR0440554
32 J W Morgan, $\Lambda$–trees and their applications, Bull. Amer. Math. Soc. $($N.S.$)$ 26 (1992) 87 MR1100579
33 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete 68, Springer (1972) MR0507234
34 A G Reznikov, Harmonic maps, hyperbolic cohomology and higher Milnor inequalities, Topology 32 (1993) 899 MR1241878